Sovremennye Problemy Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2007, Issue 9, Pages 5–10 (Mi spm12)  

This article is cited in 2 scientific papers (total in 2 papers)

Preface

A. I. Aptekarev


DOI: https://doi.org/10.4213/spm12

Full text: PDF file (1022 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 272, suppl. 2, S138–S141

Bibliographic databases:


Citation: A. I. Aptekarev, “Preface”, Rational Approximation of Euler's Constant and Recurrence Relations, Collected papers, Sovrem. Probl. Mat., 9, Steklov Math. Institute of RAS, Moscow, 2007, 5–10; Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S138–S141

Citation in format AMSBIB
\Bibitem{Apt07}
\by A.~I.~Aptekarev
\paper Preface
\inbook Rational Approximation of Euler's Constant and Recurrence Relations
\bookinfo Collected papers
\serial Sovrem. Probl. Mat.
\yr 2007
\vol 9
\pages 5--10
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm12}
\crossref{https://doi.org/10.4213/spm12}
\zmath{https://zbmath.org/?q=an:06287509}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 272
\issue , suppl. 2
\pages S138--S141
\crossref{https://doi.org/10.1134/S0081543811030072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289527600007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954609889}


Linking options:
  • http://mi.mathnet.ru/eng/spm12
  • https://doi.org/10.4213/spm12
  • http://mi.mathnet.ru/eng/spm/v9/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rivoal T., “Approximations rationnelles des valeurs de la fonction Gamma aux rationnels”, J. Number Theory, 130:4 (2010), 944–955  crossref  mathscinet  zmath  isi  elib  scopus
    2. Aptekarev A.I., Derevyagin M., Van Assche W., “Discrete Integrable Systems Generated By Hermite-Pade Approximants”, Nonlinearity, 29:5 (2016), 1487–1506  crossref  isi
  • Современные проблемы математики
    Number of views:
    This page:525
    Full text:223
    References:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021